# SDR DALA2025012300555

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,134 hours, 30,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 CORROSION ON OR AROUND SEAT TRACK @ RBL24 @ STA 365. D.   REMOVED AND REPLACED SEAT TRACK AT STA 365-418 RBL 24.75 IAW B757-200 SRM 51-40-02. (0773694)
